# SDR ASAA2018090526022

- Difficulty date: September 3, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N925VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07999
- Aircraft time: 2,403 hours, 670 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ECAM ENGINE 2 FADEC SYS FAULT. GROUNDED - YES. PERFORMED ENG2 FADAC SYS TEST IAW AMM 73-29-00-710-004-B02. TEST OK.
